数学学报    2011 54 (2): 265-270   ISSN: 0583-1431  CN: 11-2038/O1  

正规定则与重值
徐焱1, 常建明2
1. 南京师范大学数学科学学院 南京 210046;
2. 常熟理工学院数学系 常熟 215500
收稿日期 2009-06-11  修回日期 2010-10-22  网络版发布日期 null
参考文献  

[1] Gu Y. X., A normal criterion of meromorphic families, Scientia Sinica, Math., 1979, Issue I: 267-274.



[2] Hayman W. K., Research Problems in Function Theory, London: Athlone Press, 1967.



[3] Miranda C., Sur un nouveau crit`ere de normalit′e pour les familles de fonctions holomorphes, Bull. Soc. Math. France, 1935, 35: 185-196.



[4] Schwick W., Normality criteria for families of meromorphic functions, J. Analyse Math., 1989, 52: 241-289.



[5] Bergweiler W., Langley J. K., Nonvanishing derivatives and normal families, J. Analyse Math., 2003, 91: 353-367.



[6] Bergweiler W., Normality and exceptional values of derivatives, Proc. Amer. Math. Soc., 2000, 129(1): 121-129.



[7] Fang M. L., Chang J. M., Normal families and multiple values, Arch. Math., 2007, 88: 560-568.



[8] Xia J. Y., Xu Y., Normal families of meromorphic functions with multiple values, J. Math. Anal. Appl., 2009, 354: 387-393.



[9] Hayman W. K., Meromorphic Functions, Oxford: Clarendon Press, 1964.



[10] Yang L., Value Distribution Theory, Berlin: Springer-Verlag & Science Press, 1993.



[11] Pang X. C., Zalcman L., Normal families and shared values, Bull. London Math. Soc., 2000, 32: 325-331.



[12] Zalcman L., Normal families: new perspectives, Bull. Amer. Math. Soc., 1998, 35: 215-230.



[13] Clunie J., Hayman W. K., The sphereical derivative of integral and meromorphic functions, Comment Math. Helvet, 1966, 40: 117-148.

通讯作者: